Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Factorization and regularization by dimensional reduction.

Signer, A. and Stöckinger, D. (2005) 'Factorization and regularization by dimensional reduction.', Physics letters B., 626 (1-4). pp. 127-138.

Abstract

Since an old observation by Beenakker et al., the evaluation of QCD processes in dimensional reduction has repeatedly led to terms that seem to violate the QCD factorization theorem. We reconsider the example of the process and show that the factorization problem can be completely resolved. A natural interpretation of the seemingly non-factorizing terms is found, and they are rewritten in a systematic and factorized form. The key to the solution is that the D- and (4−D)-dimensional parts of the 4-dimensional gluon have to be regarded as independent partons.

Item Type:Article
Keywords:Gauge-theories, QCD, Amplitudes, Renormalization.
Full text:PDF - Other (195Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1016/j.physletb.2005.08.112
Record Created:06 May 2008
Last Modified:09 Aug 2011 12:00

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library